# SDR QXEA0201600

- Difficulty date: October 7, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 2,113 hours, 1,670 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning System
- Condition: Activated
- Location: Nr 1 Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

LGB - EMERGENCY CHECKLIST WAS PERFORMED WHEN THE CREW RECEIVED A MESSAGE THAT THE NR  1 HYDRAULIC SYSTEM FAILED DUE TO FLUID LOSS. THE ELECTRIC HYDRAULIC PUMP WAS ACTIVATED AND REMAINED IN OPERATION FOR ABOUT .5 HOUR, AT WHICH TIME IT FAILED DUE TO FLUID LOSS. THE NR 1 HYDRAULIC SYSTEM WAS SECURED AND THE AICRAFT LANDED WITHOUT INCIDENT. AIRCRAFT DOWN FOR MAINTENANCE.
